Reply To: What if I took a 14 day course of 2 different antibiotics

Home The Candida Forum Candida Questions What if I took a 14 day course of 2 different antibiotics Reply To: What if I took a 14 day course of 2 different antibiotics

#119894

t-rudge
Member
Topics: 3
Replies: 11

Sorry for the badly worded title. In short I think I have had candida and had a bad episode (panic attack and extreme fatigue) a month ago and was prescribed with the antibiotic course I mentioned, which I think was way strong and too long. I took it but I felt like death every single day I took it.

Afterwards I thought I just blew up all and any bacteria in my stomach and after eating bad again I probably made it so easy for candida to spread everywhere.

I was feeling worse after the antibiotic course and googled “after h. pylori treatment symptoms” and found out about candida.

I’ll admit I didn’t do thorough research and just cut carbs and sugars that day. (Not smart!)

At that point I was just looking for a way to fix the way I felt and for the past week and a half I think I’ve been experiencing die-off.

I just feel that the doctors could have give me a warning about the antibiotics and side effects.

When exactly do you have brain fog?
Since the antibiotics almost all the time. I just did a small 3 day detox (all green veggies) the intensity of that brain fog feeling is a bit less intense but it was bad during the antibiotics and the 2 weeks after taking them.

Do you sleep well, when do you go to bed and when do you get up?
50/50 – Some nights I get too anxious and keep waking up, other nights I can turn off for the whole night.

As for purchasing the test, money is tight right now but I am interested in getting it.

Thanks for the replies